# SDR MASA200400134

- Difficulty date: March 11, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 5,955 hours, 5,682 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lav Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CAPT REPORTED A "SMOKE IN LAV" MSG. NO SMOKE OR FIRE WAS OBSERVED. MX COULD NOT DUPLICATE THE PROBLEM ON THE GROUND.   NO PARTS USED.
